zoladex and norethisterone

Hi guys i had my Zoladex implant on the 8thOct and 4 days after i started bleeding and since then i aint stopped i am getting to the point of having enough as i have had other side effects upset tums as well . But this bleeding never friggin stops at 53 all i want is to have no more monthlies i have had norethisterone before i was put on Zoladex how long does the bleeding carry on for and will it do the same if i have zoladex again next month please any help

2 Replies

oldestnewest
  • I was given the depo injection which stopped my period but sis t stop the pain my gynae said this was a good thing. I can manage the periods it's the l ain that's impossible. She then gave me norethisterone. Which after 5 days of taking iy actually made the pain worse. Needless to say I stopped taking them. I've since moved house and my new go is referring me to a bewitching gynae. Since my last gp and gynae told me that thecysts o my ovaries would disappear. However they haven't they just got bigger so I've got the endo to deal with as well as the cysts. Yesterday I had to sit my male team leader down and explain everything about endo. Think he was slightly baffled by it all. Gets tp you. Hope you feel better soon

  • Thank so very much for replying to my post can i ask what is the depo injection cos i might see if i can have it as i have consent bleeding since 12th oct i had the implant the 8th Oct i am getting miffed to say the least all i want is no have no more bleeding !! thank you once again for taking time to reply hope you also feel better soon x

You may also like...